# SDR CA961220008

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 693737053
- Condition: Intermittent
- Location: Nr 2 Eng Ai
- Part time: 14,542 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ELECTRICAL SMELL COMING FROM FIRST OFFICER'S INSTRUMENT PANEL AREA. TURNING GASPER FAN, BACKGROUND LIGHTS OR FLOOD LIGHTS OFF HAS NO EFFECT. SMELL LIKE BURNT OUT LIGHT BALLEST. #2 ENGINE ANTI-ICE INOPERATIVE AND SMELL/HEAT COMING FROM MODULE. REPLACED.
